Moments and Characteristic Roots. II.

A.S. HOUSEHOLDER

Numerische Mathematik (1968)

  • Volume: 11, page 126-128
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

HOUSEHOLDER, A.S.. "Moments and Characteristic Roots. II.." Numerische Mathematik 11 (1968): 126-128. <http://eudml.org/doc/131813>.

@article{HOUSEHOLDER1968,
author = {HOUSEHOLDER, A.S.},
journal = {Numerische Mathematik},
pages = {126-128},
title = {Moments and Characteristic Roots. II.},
url = {http://eudml.org/doc/131813},
volume = {11},
year = {1968},
}

TY - JOUR
AU - HOUSEHOLDER, A.S.
TI - Moments and Characteristic Roots. II.
JO - Numerische Mathematik
PY - 1968
VL - 11
SP - 126
EP - 128
UR - http://eudml.org/doc/131813
ER -

NotesEmbed ?

top

You must be logged in to post comments.